Up a level |
Sachdev, PL and Rao, Srinivasa Ch and Enflo, BO (2005) Large-Time Asymptotics for Periodic Solutions of the Modified Burgers Equation. In: Studies In Applied Mathematics, 114 (3). 307A-323.
Rao, Srinivasa Ch and Sachdev, PL and Ramaswamy, Mythily (2002) Analysis of the self-similar solutions of the nonplanar Burgers equation. In: Nonlinear Analysis, 51 (8). pp. 1447-1472.
Sachdev, P.L. and Rao, Srinivasa Ch (2000) N-wave solution of modified Burgers equation. In: Applied Mathematics Letters, 13 (4). pp. 1-6.
Sachdev, PL and Rao, Srinivasa Ch and Joseph, KT (1999) Analytic and Numerical Study of N-Waves Governed by the Nonplanar Burgers Equation. In: Studies in Applied Mathematics, 103 (2). pp. 89-120.